# SDR HALA20240103003

- Difficulty date: January 2, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7917
- Aircraft time: 17,413 hours, 3,934 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON CLIMB-OUT IN SMF. PERFORMED BIRD STRIKE INSPECTIN PER AMM 05-51-14. FOUND DAMAGE TO LEFT HAND SIDE OF RADOME. NO OTHER DAMAGE NOTED. FERRY FLIGHT REQUIRED. REMOVED AND REPLACED RADOME PER AMM 53-15-11. SECURITY CHK GOOD. OK FOR SVC.
